# SDR DALA2014072504220

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 69,671 hours, 31,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL THE R2 DOOR.  REPLACED LOWER SILL BETWEEN FRAMES 66-68 AT LEVEL STRINGER 23R IAW SRM 51-72-11 AND DWG D53480505.
